Journal of the Mathematical Society of Japan

Transformations of flows

Gisiro MARUYAMA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 18, Number 3 (1966), 303-330.

Dates
First available in Project Euclid: 11 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260541114

Digital Object Identifier
doi:10.2969/jmsj/01830303

Mathematical Reviews number (MathSciNet)
MR0212160

Zentralblatt MATH identifier
0166.40402

Subjects
Primary: 28.70

Citation

MARUYAMA, Gisiro. Transformations of flows. J. Math. Soc. Japan 18 (1966), no. 3, 303--330. doi:10.2969/jmsj/01830303. https://projecteuclid.org/euclid.jmsj/1260541114


Export citation